# SDR ASOA201001623

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORRSION FROM FS581-680 LBL 9.00 ON INSIDE AND OUTSIDE OF TRACK.  REMOVED SEAT TRACK.  TRIMMED TO FIT NEW SEAT TRACK AND CUT BACK SCALLOP FLANGE IAW THE ORIGINAL TRACK. LOCATED, DRILLED AND COUNTERSTRUCK.  INSTALLED NEW SEAT TRACK IAW  AMM 53-00-49-400-801.
